| Model Number |
LF-DP |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1) (b)(6) medical center- noting due to character limit.The device was returned to olympus for evaluation and the customer's allegation was confirmed.Water tightness was lost due to a pinhole on the bending section cover.In addition to the peeling coat found on the image guide serpentine, other evaluation findings are as follows: the bending tube and the connecting tube had a dent; the image had a stain due to damage on the image guide bundle; and the venting connector under grip was shaved.Lastly, there were scratches on the eyepiece, the control unit, the scope cover, the grip, the upward/downward plate, and the angulation lever.The investigation is ongoing, and a supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
Event or Problem Description
The customer reported to olympus that the tracheal intubation fiberscope had an air/water leak.There was no report of patient harm.The device was returned, evaluated, and it was found that the coating of the image guide serpentine was peeling off (1mm2 or more).This mdr is being submitted to capture the reportable malfunction found during the device evaluation.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the event was unable to be identified.The event likely occurred due to use stress, external factors, or handling.The inspection method for this event is described as follows in the instruction manual (operation) "chapter 3 preparations and inspections 3.2 preparations and inspections of the endoscope"."inspection of the endoscope body visually check that there are no scratches, chips, deformation, or other abnormalities on the external appearance of the operation unit.Visually check that there are no bends, twists, bulges, or other abnormalities in the soft part near the boundary between the anti-break part and the insertion part.Check that there are no cracks, dents, bulges, edges, metal wires protruding from the inside, protrusions, floating resin, peeling, or other abnormalities in the appearance of the insertion tube.Grasp the insertion tube lightly with your hand and slide it along its entire length to make sure that it does not catch on the entire circumference.Also make sure that the flexible part is not unusually hard." olympus will continue to monitor field performance for this device.